# SDR DHL9970213C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, LT/W O/B UPPER T/E PANEL O/B OF NR 1 SPOILER, I/B EDGE OLD REPAIR HAS CRACK AT FASTENER HOLE WS620.  REPLACED O/D REPAIR STRAP PR B727 SRM 57-30-4 FIG 10 MATL USED 040 2024T3 APPROX 2 BY 10 LOT NR 44044T25 PMS PO NR 8313480.  ALODINED PRIMED TREATED AS PER B727 SM 51-10-2. N/R 1023.
